Monochromatic paths in edge-colored graphs. (English) Zbl 0221.05064


05C15 Coloring of graphs and hypergraphs
Full Text: DOI


[1] Busolini, D.T, Monochromatic paths and circuits in edge-colored graphs, J. combinatorial theory, 10, 299-300, (1971) · Zbl 0204.57302
[2] Chvátal, V; Komlós, J, Some combinatorial theorems on monotonicity, Canad. math. bull., 14, 151-157, (1971) · Zbl 0214.23503
[3] Gallai, T, On directed paths and circuits, (), 115-119 · Zbl 0159.54403
[4] Rado, R, Theorems on the colouring of the edges of a graph, (), 385-390
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.